# SDR CALA2023020600340

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 84,986 hours, 10,140 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Fwd Crgo Dr
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR FWD CARGO EICAS CAUTION FORWARD CARGO DOOR NOT FULLY CLOSED, LATCHED AND LOCKED. REMOVED AND REPLACED FWD CARGO DOOR WIRE BUNDLE, OPPERATED CARGO DOOR, OPS CK GOOD. CARGO DOOR INDICATES CLOSED IN FLIGHT DECK WHEN DOOR IS CLOSED.
